Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Variational problems within the class of solutions of a partial differential equation


Author: Robert Delver
Journal: Bull. Amer. Math. Soc. 77 (1971), 1100-1105
MSC (1970): Primary 49B15, 49B25
DOI: https://doi.org/10.1090/S0002-9904-1971-12884-7
MathSciNet review: 0284902
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Delver, Variational problems within the class of solutions of a partial differential equation, Ph.D. Thesis, University of California, Berkeley, Calif., 1971. MR 284902
  • 2. A. Friedman, Partial differential equation, Holt, Rinehart and Winston, New York, 1969. MR 445088
  • 3. C. Miranda, Equazioni alle derivate parziali di tipo ellittico, Ergebnisse der Mathematik und ihrer Grenzgebiete, Heft 2, Springer-Verlag, Berlin, 1955; English transl., Springer-Verlag, Berlin, 1970. MR 19, 421. MR 87853
  • 4. H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. 36 (1934), 63-89. MR 1501735

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49B15, 49B25

Retrieve articles in all journals with MSC (1970): 49B15, 49B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12884-7

American Mathematical Society